MathSciNet Relay Station
MathSciNet bibliographic data
MR2249763 11S40
Segers, Dirk Lower bound for the poles of Igusa's $p$-adic zeta functions. Math. Ann. 336 (2006), no. 3, 659–669.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement